This has been ongoing for about 10 months now. I started Depo back in January, and am now on my fourth shot. Before I went on it, I had periods that were extremely irregular, varying from heavy, extremely painful bleeding to a very very light period. More often than not, my periods would leave me unable to do anything for the first day or two that I was on my cycle (being physically sick from cramps and basically unable to move, pain meds would hardly help at all.) On top of that, my periods would usually last longer than a week, sometimes up to 12 days, and I would only go for two weeks or so before my cycle would start again. Sometimes I'd go several weeks without a period.) I had been told by my doctor that Depo could stop a person's periods altogether, so I thought I'd give it a try. That was extremely misleading, to say the very least. Depo kept me off my period for a couple of weeks, but then it came back. Since then, it hasn't really left. After telling my regular pediatric doctor (I started Depo when I was 18, and I turned 19 in June.) that Depo had caused me to bleed continuously, she told me to just be patient and wait for my next shot because it might make them stop. Two shots later, I began to get extremely tired of that answer, so back in September I went to an ObGyn for the first time. She started me on another type of oral birth control, to take along with Depo. (I can't recall the name of it, but it was a progesterone based birth control at a low dose.) I took it, and within a day and a half my period had stopped. A week later, as I continued to take the pill, it came back in full swing, and the cramps were worse than they'd been when I was bleeding on Depo alone. I took most of the rest of the month-supply I'd been given (but quit towards the end, as I could see no changes in my cycle.) and I returned to the ObGyn to get my 4th Depo shot, along with Crysell which she told me was a stronger dose of the oral contraceptive she'd given me before. (As a side note, both medications made me physically sick with stomach-bug like symptoms for the first few days I was on them, Depo did the same when I started it. I'd wake up in the middle of the night feeling hot and cold, and would be sick, get up, throw up, and feel better.) The Crysell, after a few days of taking it stopped my period too. It stayed stopped this time, that is, until I ran out of the month's supply about a week ago. Ater I stopped taking the medication, my period came back within a couple of days right after I had sex with my boyfriend, and has been in full swing until today. The bleeding is heavy, and the cramps are much, much worse than when I was on the first oral contraceptive, and Depo. I really feel like I'm running out of options, and I would love to know if anyone else has had these experiences, and if so, what they did. No one should have to suffer on their period for 10 months straight. I'm sick of it, and am open to any and every single suggestion.